# SDR 05FDEA03811

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48299
- Aircraft time: 49,085 hours, 14,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1781
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR CARGO COMPT ANGLE CRACKED AND BENT AT TOP AFT CORNER OF DOOR CUT-OUT FS 1781 LONG 29R.  REMOVED ANGLE IAW DC10 SRM 51-35-01 VOL 11.  MATERIAL ID FOUND TO BE 2024-T3 IAW ASTME 1476 .050 IAW CALIPER NR E110484B.  FAB`D AND PART MARKED IAW FED EX GMM 7-0-1001.  INSTALL IAW DC10 SRM 51-35-01 VOL 11.
